Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

F. Da Lio - F. Palmurella

Remarks on Neumann boundary problems involving Jacobians

created by palmurella on 02 May 2022
modified on 06 May 2022

[BibTeX]

Published Paper

Inserted: 2 may 2022
Last Updated: 6 may 2022

Journal: Comm. Partial Differential Equations
Volume: 42
Number: 10
Pages: 1497-1509
Year: 2017
Doi: 10.1080/03605302.2017.1377231

ArXiv: 1707.02805 PDF

Abstract:

In this short note we explore the validity of Wente-type estimates for Neumann boundary problems involving Jacobians. We show in particular that such estimates do not in general hold under the same hypotheses on the data for Dirichlet boundary problems.

Credits | Cookie policy | HTML 5 | CSS 2.1